# SDR DALA2025070104874

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 94,909 hours, 44,043 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 700
- Part time: 61,634 hours, 30,659 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3250 - MISC/DE - AFTER LANDING DUE TO ATC AND OTHER AIRCRAFT REPORTING SMOKE COMING FROM LEFT GEAR. ARFF FOUND HYDRAULIC FLUID LEAKING FROM BRAKES. CORRECTIVE ACTION: REPLACED #1 BRAKE ASSEMBLY. (LP: 7352620)
